# SDR Z5FA2012020200001

- Difficulty date: February 2, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N428CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0165
- Aircraft time: 4,276 hours, 3,047 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON APPROACH, CREW SELECTED GEAR DOWN, THE RT MAIN GEAR LIGHT DID NOT ILLUMINATE.  CREW FOLLOWED CHECKLIST, BLEW DOWN GEAR AND STILL DID NOT RECEIVE PROPER INDICATIONS.  CREW USED ROTARY TEST AND GEAR WARNING SYS, NO INDICATION OF UNSAFE CONDITION.  CREW DIVERTED FOR MX.  CREW DID NOT DECLARE AN EMERGENCY.  REPLACED INOPERATIVE BULB WITH NEW, WITH ACFT ON JACKS PERFORMED SATISFACTORY MAIN LANDING GEAR - GEAR SWINGS.  ACFT RETURNED TO SERVICE.
